# SDR AALA202509293428

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 29,807 hours, 14,158 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL F. USED/FOB DISAGREE,  WE GOT THAT MESSAGE JUST AS WE STARTED DESCENDING OUT OF FL390. WE HAD APPROXIMATELY 10,000LBS OF FUEL AND THE LEFT WING WAS SHOWING 300LBS LESS FUEL THAN THE RIGHT. THE CURRENT FOB+FUEL USED WAS LESS THAN INITIAL FOB. DECESION MADE TO DIVERT TO MSP LANDED WITHOUT INCIDENT. MAINTENANCE ACCOMPLISHED EXT LEAK CHECK. NO LEAKS NOTED. ACCOMPLISHED TSM 28-11-00-810-818C1. FQUIS STATUS BITE CHAN 1 AND 2. NO FAULTS DETECTED. OK FOR CONTINUED SERVICE.
